# SDR AWXA200600652

- Difficulty date: March 27, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14W515011
- Condition: Cracked
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED FLOOR STRAP CHANNEL CRACKED, 2.0 INCHES, ON BOTTOM OF CABIN FLOORBEAM AT BS 390, BL 25L, WL 201.5.  MAINTENANCE REMOVED DAMAGED SECTION OF STRAP CHANNEL AT BS 390, BL 25L, WL 201.5 IAW BOEING 757-200 SRM 51-40-02-OG.  FABRICATED FLOOR STRAP CHANNEL IAW DWG 141N5150.  INSTALLED FABRICATED FLOOR STRAP CHANNEL AT BS 390, BL 25L, WL 201.5 IAW BOEING 757-200 SRM 51-40-02-OG FIG 12.
